Müller's question on semi-perfect complete hereditary Noetherian prime rings

Pham Ngoc Ánh, Dolors Herbera

Research output: Contribution to journalArticleResearchpeer-review

Abstract

A positive answer to a question of Müller is given: any semi-perfect complete hereditary Noetherian prime ring R has a weakly symmetric self-duality sending every ideal I to its cycle-neighbour X. Consequently, the factor rings R/I and R/X are isomorphic without using the 1984 results of Dischinger and Müller.
Original languageEnglish
Pages (from-to)567-573
JournalProceedings of the Edinburgh Mathematical Society
Volume49
Issue number3
DOIs
Publication statusPublished - 1 Oct 2006

Keywords

  • Hereditary
  • Injective modules
  • Localizations
  • Morita duality
  • Noetherian prime rings
  • Quotient rings

Fingerprint Dive into the research topics of 'Müller's question on semi-perfect complete hereditary Noetherian prime rings'. Together they form a unique fingerprint.

Cite this